# SDR C2XA01IA101

- Difficulty date: January 8, 2001
- Submitted: February 22, 2001
- Operation: Air carrier
- Aircraft: N12715
- Make and model: Emb EMB-120ER
- Aircraft serial: 120125
- Aircraft time: 24,067 hours, 30,136 cycles
- System (JASC): 7130 · Engine Fireseals
- Part: Retainer
- Part number: 12027129501
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MYR - DURING CONTINENTAL EXPRESS C-CHECK INSPECTION THE LEFT HAND NACELLE FIRE SEAL RETAINER WAS FOUND TO BE CRACKED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED RETAINER IN ACCORDANCE WITH EMB120 SRM 51-25-00, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
